# SDR 95ZZZX2707

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9033Y
- Make and model: Cessna 182E
- Aircraft serial: 18254212
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND RT ELEVATOR SPAR CRACKED WITH ONE INCH CRACK RADIATING AWAY FROM RIVET HOLE AT OUTBOARD HINGE ATTACH.  POSSIBLE TAIL SECTION IMPACT WITH T-HANGAR MAY BE A CONTRIBUTING FACTOR.  REPLACED ELEVATOR SPAR.
